Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawl symptoms HisOwn

Posted by Roomy on November 10, 2003, at 7:31:15

In reply to Re: Effexor withdrawl symptoms, posted by HisOwn on November 9, 2003, at 23:16:16

Oh noooo, One week and one day? You are still have symptoms after one week and one day??? This is not a good encouraging thing for me. Days seem like years as I am sure you well know. Is there anything UNADDICTING that I can take for the dizzyness and lightheadedness until it passes?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roomy thread:1016
URL: http://www.dr-bob.org/babble/20031105/msgs/278148.html